Alert archive / New York / Wind Chill Advisories in 2013
Wind Chill Advisory 2, NWS Albany, NY
NWS Albany, NY issued this wind chill advisory at Feb 17, 2013, 3:18 PM EST for 7 counties in New York; Windham County, Vermont. It took effect at Feb 17, 2013, 7:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2013, 3:18 PM EST (20:18 UTC)
- In effect from
- Feb 17, 2013, 7:00 PM EST
- Expired
- Feb 18, 2013, 9:12 AM EST
- In force
- 14 hr
- Issued by
- NWS Albany, NY
Counties Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Windham County, VT
The radar
The Albany radar (KENX), 40 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WWUS41 KALY 172018 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 318 PM EST SUN FEB 17 2013 NYZ032-033-042-047-082-VTZ014-181000- /O.NEW.KALY.WC.Y.0002.130218T0000Z-130218T1500Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE- NORTHERN FULTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD... JACKSONVILLE...NEWFANE 318 PM EST SUN FEB 17 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY. * LOCATIONS...PORTIONS OF THE SOUTHERN ADIRONDACKS...SCHOHARIE COUNTY AND WESTERN WINDHAM COUNTY IN VERMONT * HAZARD TYPES...WIND CHILL VALUES 20 TO 29 BELOW ZERO...AND WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WIND CHILLS WILL DROP TO AROUND 20 BELOW AFTER 7 PM THIS EVENING...THEN CONTINUE BETWEEN 20 AND 29 BELOW ZERO THROUGH THE NIGHT...ENDING BY 10 AM TOMORROW MORNING. * TEMPERATURES...10 BELOW TO 6 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NYZ058-063-181000- /O.NEW.KALY.WC.Y.0002.130218T0000Z-130218T1500Z/ WESTERN GREENE-WESTERN ULSTER- INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA 318 PM EST SUN FEB 17 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST MONDAY. * LOCATIONS...PORTIONS OF THE EASTERN CATSKILLS. * HAZARD TYPES...WIND CHILLS BETWEEN 15 AND 20 BELOW ZERO...AND WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WIND CHILLS WILL DROP TO AROUND 15 BELOW AFTER 7 PM THIS EVENING...THEN CONTINUE BETWEEN 15 AND 20 BELOW ZERO THROUGH THE NIGHT...ENDING BY 10 AM TOMORROW MORNING. * TEMPERATURES...5 TO 10 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
767 WWUS41 KALY 180926 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 426 AM EST MON FEB 18 2013 NYZ032-033-042-047-082-VTZ014-181500- /O.CON.KALY.WC.Y.0002.000000T0000Z-130218T1500Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE- NORTHERN FULTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD... JACKSONVILLE...NEWFANE 426 AM EST MON FEB 18 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...PORTIONS OF THE SOUTHERN ADIRONDACKS...SCHOHARIE COUNTY AND WESTERN WINDHAM COUNTY IN VERMONT * HAZARD TYPES...WIND CHILL VALUES OF 20 TO 29 BELOW ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WIND CHILLS VALUES BETWEEN 20 AND 29 BELOW ZERO EARLY THIS MORNING WILL COME TO AN END BY 10 AM. * TEMPERATURES...10 BELOW TO 7 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NYZ058-063-181500- /O.CON.KALY.WC.Y.0002.000000T0000Z-130218T1500Z/ WESTERN GREENE-WESTERN ULSTER- INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA 426 AM EST MON FEB 18 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...WESTERN GREENE AND WESTERN ULSTER COUNTIES OF THE EASTERN CATSKILLS. * HAZARD TYPES...WIND CHILLS VALUES BETWEEN 10 AND 20 BELOW ZERO...AND WINDS NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...WIND CHILLS VALUES BETWEEN 15 AND 20 BELOW ZERO EARLY THIS MORNING WILL COME TO AN END BY 10 AM. * TEMPERATURES...ZERO TO 10 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
867 WWUS41 KALY 181412 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 912 AM EST MON FEB 18 2013 NYZ032-033-042-047-058-063-082-VTZ014-181515- /O.CAN.KALY.WC.Y.0002.000000T0000Z-130218T1500Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE- WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG...COBLESKILL...MIDDLEBURGH...HUNTER...TANNERSVILLE... WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD... JACKSONVILLE...NEWFANE 912 AM EST MON FEB 18 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND CHILL ADVISORY FOR THE SOUTHERN ADIRONDACK REGION...SOUTHERN GREENS... AND THE NORTHERN AND EASTERN CATSKILLS. WIND CHILL VALUES ARE NO LONGER REACHING ADVISORY LEVELS WITH TEMPERATURES SLOWLY RISING...AND THE WINDS SLIGHTLY DIMINISHING IN INTENSITY. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 12:26 PM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Feb 17, 12:26 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1226 PM EST SUN FEB 17 2013 .SYNOPSIS... A STRONG OCEAN STORM WILL CONTINUE TO DEVELOP THIS AFTERNOON AS IT MOVES RAPIDLY NORTHEAST WELL OFF THE NEW ENGLAND COAST. WHILE THERE MAY BE SOME SNOW IN NEW ENGLAND...THE BIGGEST IMPACT OF THE STORM WILL BE TO BRING MUCH COLDER AIR TO THE REGION ALONG WITH STRONG GUSTY WINDS TODAY THROUGH MONDAY. && .NEAR TERM /THROUGH TONIGHT/... HIGH CLOUDS ARE EXITING...BUT SOME LAKE EFFECT CLOUDS ARE SLOWLY SPREADING EAST. STRONG COLD ADVECTION OCCURRING...BUT SOME TEMPERATURES IN THE HUDSON VALLEY ARE A DEGREE OR SO ABOVE CURRENT FORECASTED HIGHS. SO...JUST MINOR ADJUSTMENTS TO SKY COVER AND TEMPERATURES THROUGH THIS AFTERNOON. PREV DISC BELOW... ANY NARROW MULTI-BAND LAKE EFFECT SNOW HAS BEEN AFFECTING WESTERN/CENTRAL NY DUE TO NORTHERLY FLOW TRAJECTORY. POPS ACROSS FAR WESTERN AREAS WILL SLOWLY INCREASE AS POSSIBLE LAKE EFFECT/UPSLOPE FLOW INTO THE HIGHER TERRAIN BRINGS THE THREAT OF SNOW SHOWERS LATER THIS AFTERNOON AS THE FLOW TURNS A BIT MORE NORTHWESTERLY. WITH THE WIND FLOW GENERALLY NW TO NNW...DO NOT EXPECT ANY SIGNIFICANT LAKE EFFECT INTO THE ALY FORECAST AREA. AS A RESULT...HAVE ONLY FORECAST SLIGHT CHANCE TO LOW CHANCE POPS OVER THE WESTERN ZONES THIS AFTERNOON AND TONIGHT. THE REST OF THE FORECAST AREA WILL REMAIN DRY TONIGHT. THE MAIN WEATHER PROBLEM TODAY AND TONIGHT WILL BE STRONG WINDS AND COLD TEMPS. EXPECT NORTHWEST WINDS TO INCREASE TO 15 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH BY LATER THIS AFTERNOON...WITH THESE STRONG WINDS CONTINUING INTO EARLY THIS EVENING. WINDS WILL DECREASE SOMEWHAT BY LATER TONIGHT...BUT WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE THROUGHOUT THE ENTIRE NIGHT. THE WIND FORECAST IS JUST BELOW THE WIND ADVISORY THRESHOLD...SO HAVE HIGHLIGHTED IN THE HWO ALY PRODUCT THAT IF SOMEWHAT STRONGER WINDS WERE TO BE OBSERVED... THEN A WIND ADVISORY WOULD BE REQUIRED. HIGHS TODAY WILL BE IN THE TEENS AND 20S...WITH LOWS TONIGHT AROUND 5 BELOW ZERO OVER THE ADIRONDACKS...AND THE SINGLE NUMBERS TO LOW TEENS ELSEWHERE. OVER THE ADIRONDACKS...THE COMBINED EFFECTS OF THE WIND AND COLD TEMPS COULD PRODUCE WIND CHILL READINGS AT OR BELOW 20 BELOW ZERO. HAVE HIGHLIGHTED IN THE HWOALY PRODUCT THE POSSIBILITY THAT WIND CHILL ADVISORIES MAY BE NEEDED OVER THE ADIRONDACKS FOR LATE TONIGHT AND EARLY MONDAY MORNING. && .SHORT TERM /MONDAY THROUGH TUESDAY/... THE STRONG STORM WILL BE OVER THE CANADIAN MARITIMES ON MONDAY...BUT IT WILL STILL PRODUCE NORTHWEST WINDS GUSTING TO 30 TO 35 MPH. BY LATER IN THE AFTERNOON THE WINDS WILL QUICKLY SUBSIDE AS A HIGH PRESSURE RIDGE FINALLY BUILDS IN WITH GENERALLY LIGHT WINDS MONDAY NIGHT. EXPECT DRY CONDITIONS AND MOSTLY SUNNY SKIES MONDAY. THE DRY CONDITIONS WILL CONTINUE INTO MONDAY NIGHT...BUT CLOUDS AHEAD OF THE NEXT SYSTEM WILL BEGIN TO INCREASE...ESPECIALLY LATER AT NIGHT. HIGHS MONDAY WILL BE IN THE 20S TO LOWER 30S. LOWS MONDAY NIGHT 10 TO 20. WARM ADVECTION AND ISENTROPIC LIFT RAPIDLY INCREASES TUESDAY AHEAD OF A THE NEXT UPPER LEVEL SYSTEM TRACKING OUT OF THE GREAT LAKES AND MIDWEST. THE PRIMARY UPPER SYSTEM AND SURFACE LOW CENTER ARE PREDICTED TO TRACK QUICKLY ACROSS SOUTHERN CANADA. MODEL THERMAL PROFILES SUGGEST THAT PCPN WILL START AS SNOW IN MOST AREAS...WITH MOST AREAS CHANGING TO RAIN DURING THE AFTERNOON AS TEMPS RISE TO THE MID 30S TO LOW 40S FOR HIGHS. SOME MODEL GUIDANCE SUGGESTS THAT -FZRA/SLEET IS POSSIBLE. HOWEVER...SIMILAR TO THE PREVIOUS FORECAST...HAVE NOT INCLUDED THAT POSSIBILITY IN THE LATEST FORECAST AT THIS TIME. WHATEVER FALLS...IT LOOKS LIKE A RELATIVELY LIGHT AMOUNT OF PRECIPITATION AND GENERALLY AN INCH OR LESS OF SNOW HAS BEEN FORECAST WITH AN INCH OR TWO OVER THE ADIRONDACKS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE PERIOD STARTS OUT WITH AN OCCLUDED FRONTAL BOUNDARY CROSSING THE REGION SOMETIME TUESDAY EVENING WITH MAINLY A RAIN/SNOW MIX CHANGING TO SNOW BEFORE ENDING. THE SYSTEM SHOULD BE PROGRESSIVE BASED ON MOST SOURCES MODEL GUIDANCE...ALTHOUGH THE GGEM IS SHOWING A SIGNIFICANT WAVE OF LOW PRESSURE DEVELOPING ALONG THE FRONT AS IT PASSES THROUGH OUR AREA. THE PRIMARY LOW IS FORECAST TO TRACK EASTWARD ACROSS SOUTHERN QUEBEC. WILL GENERALLY SIDE WITH THE MORE PROGRESSIVE SOLUTION OF THE MAJORITY OF THE MODEL GUIDANCE IS SHOWING WITH LIGHT PRECIP ASSOCIATED WITH THE OCCLUDED FRONT WITH POSSIBLE SECONDARY DEVELOPMENT DISPLACED FARTHER NORTH AND EAST INTO NORTHERN NEW ENGLAND. BEHIND THE FRONT...COLDER TEMPERATURES AND BREEZY CONDITIONS WILL PREVAIL WEDNESDAY THROUGH THURSDAY WITH A CYCLONIC FLOW REGIME SETTLING IN. THERE WILL LIKELY BE LAKE EFFECT/UPSLOPE SNOW SHOWERS FOR MAINLY THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY...AND WEST FACING HIGHER ELEVATIONS ACROSS WESTERN NEW ENGLAND...ESPECIALLY ON WEDNESDAY. SOME SNOW SHOWERS/FLURRIES MAY ALSO EXTEND INTO PORTIONS OF THE CAPITAL REGION. THE FLOW DIRECTION INITIALLY LOOKS TO BE WESTERLY THEN SHIFTING TO THE NORTHWEST LATER WEDNESDAY. THERE COULD END UP BEING FAIRLY ORGANIZED LAKE EFFECT SNOW BANDS DEVELOPING...BUT IT IS TOO EARLY TO PINPOINT SNOWFALL AMOUNTS AND LOCATIONS BASED ON UNKNOWN RESIDENCE TIMES DUE TO FLOW DIRECTION CHANGES. HIGH PRESSURE WILL BUILD IN THURSDAY INTO THURSDAY NIGHT BRINGING TRANQUIL CONDITIONS BUT WITH CONTINUED BELOW NORMAL TEMPERATURES. WIND SPEEDS WILL BE NOTICEABLY LIGHTER THOUGH. FORECAST UNCERTAINTY INCREASES BY FRIDAY...AS A POSSIBLE DOUBLE-BARREL LOW PRESSURE SYSTEM APPROACHES FROM THE MIDWEST AND SOUTHEAST BUT THE EXTENT TO WHICH THESE SYSTEMS MAY IMPACT THE AREA IS IN QUESTION. MOST MODEL GUIDANCE INDICATE THAT THESE SYSTEMS MAY SPLIT...LEAVING ONLY WEAK FORCING ACROSS OUR AREA. HOWEVER...THERE IS A CHANCE OF ISENTROPIC LIFT WITH EITHER SYSTEM DEPENDING ON EVENTUAL TRACK/STRENGTH. WILL THEREFORE KEEP LOW CHC POPS FOR THE FRI-SAT TIME PERIOD TO ACCOUNT FOR THE POSSIBILITY OF AT LEAST SOME LIGHT SNOW...ALONG WITH PERHAPS SOME RAIN IN VALLEY AREAS DURING SAT. OVERALL THROUGH THE PERIOD...TEMPERATURES LOOK TO BE BELOW NORMAL WITH BELOW NORMAL PRECIPITATION AS WELL. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT THE KALB/KPOU/KGFL/KPSF TAF SITES THROUGH THE 24 HOUR PERIOD ENDING 18Z MONDAY...WITH COLD...DRY AND WINDY CONDITIONS PREVAILING. AS AN OCEAN STORM WELL EAST OF NEW ENGLAND MOVES FARTHER OUT TO SEA...HIGH PRESSURE WILL GRADUALLY BUILD INTO THE REGION THROUGH MONDAY. GUSTY WINDS FROM THE NORTHWEST WILL BE THE MAIN STORY THROUGH THIS EVENING...WITH SPEEDS GENERALLY AROUND 15-20 KT AND GUSTS NEAR OR SLIGHTLY EXCEEDING 30 KT. WINDS SPEEDS WILL ONLY MARGINALLY DECREASE AFTER MIDNIGHT...WITH BREEZY CONDITIONS CONTINUING ON MONDAY. OUTLOOK... MON-MON NITE...VFR. NO SIG WX. TUE...MVFR/IFR...WINTRY MIX OF -SN/-IP/-RA. TUE NITE-WED...MAINLY VFR. CHC MVFR -SHSN. BREEZY. THU-THU NITE...VFR. NO SIG WX. FRI...VFR/MVFR. CHC -SN. && .HYDROLOGY... NO HYDROLOGY PROBLEMS ARE EXPECTED OVER THE NEXT FEW DAYS. SNOW MELT WILL NOT BE A FACTOR OVER THE NEXT FEW DAYS AS TEMPERATURES WILL BE BELOW FREEZING. THE PREDOMINANT PTYPE TODAY INTO THE MID WEEK WILL BE SNOW OR MIXED PRECIPITATION. THE SYSTEMS DURING THAT TIME FRAME ARE EXPECTED TO ONLY PRODUCE LIGHT PRECIPITATION AMOUNTS. THEREFORE...NO IMPACTS ARE EXPECTED ON THE ALY HSA WATERWAYS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM/NAS NEAR TERM...GJM/NAS SHORT TERM...GJM LONG TERM...KL AVIATION...JPV HYDROLOGY...GJM
Hazardous weather outlook, Feb 17, 4:35 AM EST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 435 AM EST SUN FEB 17 2013 NYZ032-033-042-181200- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 435 AM EST SUN FEB 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN AND WESTERN ADIRONDACKS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. WINDS WILL GUST TO BETWEEN 35 AND 45 MPH THIS AFTERNOON AND EARLY EVENING. IF STRONGER WINDS WERE TO MATERIALIZE...THEN A WIND ADVISORY WOULD BE NEEDED. VERY COLD WIND CHILLS READINGS OF LESS THAN 20 BELOW ZERO ARE POSSIBLE TONIGHT AND EARLY MONDAY MORNING. IF IT BECOMES MORE CERTAIN THAT WIND CHILL READINGS WILL DROP TO BELOW 20 BELOW ZERO...THEN WIND CHILL ADVISORIES WILL BE ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084- VTZ013>015-181200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 435 AM EST SUN FEB 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AND FOR EAST CENTRAL NEW YORK OUTSIDE OF THE SOUTHERN ADIRONDACKS. .DAY ONE...TODAY AND TONIGHT. WINDS WILL GUST TO BETWEEN 35 AND 45 MPH THIS AFTERNOON AND EARLY EVENING. IF STRONGER WINDS WERE TO MATERIALIZE...THEN A WIND ADVISORY WOULD BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in New York, 2013Wind Chill Advisories in Vermont, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.